# SDR DALA2025102307765

- Difficulty date: October 17, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 AN EXISTING REPAIR INSTALLED ON THE RHW #4 SLAT WAS FOUND NOT MEETING A330 SRM 57-40-00-300-007 DISTANCE REQUIR EMENTS. CORRECTIVE ACTION: REPAIRED PER ERA 629693-14. (1257683)
